# SDR DALA2023061204772

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 73,157 hours, 27,682 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 DOOR 2L HAS CRACK ON INNER CHORD FRAME AT UPPER HINGE. REF AD 95 -25-01 AND SB 757-52-0042. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 093-0001:5210-01065-03 -2L/001 00469 REPAIRED REF B757 SRM. (2809772)
